MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number THREE PEG PATELLA 29MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: (b)(6), 204-23-09 - ps tibial inserts sz 3, 9mm, (b)(6), 620-00-02 - platelet rich plasma kit with spray tips, (b)(6), 200-04-32 - cemented finned tib.Tra sz 3f/2t, (b)(6), 204-01-03 - ps cemented femoral sz 3, (b)(6), 620-11-02 - accelerate conc.Sys rep by 620-12-02, (b)(6), sterile disposable containers, (b)(6), 1510-s - cemex system fast 70 gm.
 
Event or Problem Description
Legal case: (b)(4).As reported via legal documentation, a patient had right knee replacement on (b)(6) 2013.They had right knee revision on (b)(6) 2023, approximately 9 years 6 months after their initial procedure.On (b)(6) 2023, (b)(6), rn/ revision operative report on (b)(6) 2023- failed right knee replacement.The spacer was completely worn out medially and somewhat laterally, posteriorly.After the femur was taken out, the tibia popped out on its own.All debris was removed.The patella was removed, it was completely worn.Hospital care: admitted on (b)(6) 2023; discharged on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement on (b)(6) 2013.They had right knee revision on (b)(6) 2023, approximately 9 years 6 months after their initial procedure.The spacer was completely worn out medially and somewhat laterally, posteriorly.After the femur was taken out, the tibia popped out on its own.All debris was removed.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
B4: corrected.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, h4 if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 115 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prothesis wear and failure of implant.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
THREE PEG PATELLA 29MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21246442
Report Number1038671-2025-00448
Device Sequence Number8533359
Product Code JWH
UDI-Device Identifier10885862039583
UDI-Public10885862039583
Combination Product (Y/N)N
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2018
Device Model NumberTHREE PEG PATELLA 29MM
Device Catalogue Number200-02-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer02/03/2025
03/19/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/03/2025
03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale